The Annals of Mathematical Statistics

Correction Notes: Correction to Abstract "A Group-Testing Problem"

S. Kumar

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 36, Number 4 (1965), 1318.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177700009

Digital Object Identifier
doi:10.1214/aoms/1177700009

JSTOR
links.jstor.org

Citation

Kumar, S. Correction Notes: Correction to Abstract "A Group-Testing Problem". Ann. Math. Statist. 36 (1965), no. 4, 1318. doi:10.1214/aoms/1177700009. https://projecteuclid.org/euclid.aoms/1177700009


Export citation

See also

  • Original Paper: Abstracts of Papers. Ann. Math. Statist., Volume 36, Number 2 (1965), 726--736.